Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
C. V. Hutton, J. S. Morrell, J. R. Retherford "Approximation numbers and Kolmogoroff diameters of bounded linear operators," Bulletin of the American Mathematical Society, Bull. Amer. Math. Soc. 80(3), 462-466, (May 1974)